MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2C8537
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4 udi: as the lot # is unknown, the udi will consist of the primary di number only.The device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an unspecified quantity of continu-flo solution sets generated "air in line" alarms on iv pumps.The events reportedly occurred when clinicians "hang a bag of fluid or antibiotics" for infusion.The reporter was unsure if "the tubing has some kind of gas in it which might be causing the air in the line." as a result, nurses reportedly either remained with the pump for an additional five minutes awaiting alarm activation or removed and replaced the tubing to restart the infusion setup.There was no report of patient injury or medical intervention associated with these events.No additional information is available at this time.

Brand Name
CLEARLINK/CONTINU-FLO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
parque industrial de cartago
apartado no. 1-7052
cartago
CS  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25704600
Report Number1416980-2026-02232
Device Sequence Number15870423
Product Code FPA
UDI-Device Identifier00085412048970
UDI-Public(01)00085412048970
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K203609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2C8537
Device Catalogue Number2C8537
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Initial Report FDA Received Date07/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IV PUMP; IV SOLUTIONS OR ANTIBIOTICS
Patient SexUnknown